# SDR DXTA2010110204285

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 9,920 hours, 6,039 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Acm
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL DESCENT, CREW & PAX NOTICED STRONG, PUNGENT ODOR (LIKE A STRUCK MATCH).  ON REACHING A LOWER ALTITUDE, ISOLATED EACH PACK AND FOUND THE COCKPIT PACK TEMPERATURE TO BE UNCONTROLABLE IN AUTO & MANUAL.  REMOVED AND INSTALLED COCKPIT ACM IAW MM 21-51-00.  OPS CHECKED GOOD.
